Coming off Estraderm patches
1 Replies
Iain - November 7

Hi

My partner and I have gone through egg donation in Spain.
We are delighted to say we are 8 weeks pregnant with twins.

My question is this:
During our protocol my partner's estraderm patches were increased from 2 every second day to 4 every second day. (Each patch has 3mg and absorption rate is 100 micrograms in 24h).
This was because her lining was slow in thickening. It eventually reached 6.8mm a few days before embryo transfer.
As part of the protocol she is to half her dose of patches on week 10 then stop week 11.
Because she is on a 'higher' dose, would you recommend a slower reduction? ie 4 down to 2 then 2 down to 1 then stop?
I'm worried coming off the patches might have some adverse effect!

Thanks for any advice.

Iain

 

Barry Jacobs, M> D. - November 7

Once the placenta starts making progesterone and estrogen, your patches are a drop in the bucket.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question